Meera Mainkar


Publications

1.    Counting Anosov graphs, with M. Plante and Ben Salisbury, accepted for publication in  Ars Combin., available on  http://arxiv.org/abs/1509.03571.

2.    Characterization of 9-dimensional Anosov Lie algebras, with C. E. Will,  J. Lie Theory   25  (2105), no. 3, 857--873.

3.    Graphs  and  two-step nilpotent Lie algebras, Groups Geom. Dyn.  9 (2015), no. 1, 55--65.

4.    A Construction of Regular Magic Squares of Odd Order, with C-Y. J. Chan, S. Narayan and J. Webster, Linear Algebra Appl.  457 (2014), 293-302.

5.    Anosov Lie algebras and algebraic units in number fields,   Monatsh. Math.  165 (2012) , no. 1,   79-90.

6.    Examples of Anosov Lie algebras, with C. E. Will,  Discrete Contin. Dynam. Systems  18 (2007), no. 1,   39-52,  http://arxiv.org/abs/math.DS/0606036.

7.    Anosov automorphisms on certain classes of    nilmanifolds, Glasg. Math. J.  48 (2006), 161-170.

8.    Anosov automorphisms on compact nilmanifold   associated with graphs, with S. G. Dani,  Trans.  Amer. Math. Soc.  357 (2005), 2235-2251.

Submitted

1.    Graphs and metric 2-step nilpotent Lie algebras, with  R. DeCoste and  L. DeMeyer, submitted, available on http://arxiv.org/abs/1512.07944

Graduate Student Seminar

Spring 2016

Fall 2015

Spring 2015

Fall 2014